# SDR FDEA202303240769

- Difficulty date: March 24, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: Y53829716200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - CROSSBEAM FITTED WITH CLS ADAPTER GOT 2EA WORN MARKS AT FR54.1 AND   FROM -Y450 TO -Y953 FABRICATED THE ADAPTER PLATE AND WET INSTALLED WITH NEW FASTENERS. I.A.W EA#:T6-  5321-T0373945 P1, TITLE:FUSELAGE-CARGO COMP FLOORS-MAIN DECK CARGO COMPARTMENT-  FR54.1 CROSSBEAM ADAPTER PLATE BETWEEN -Y450 AND-Y953-ALTERNATE MATERIAL. I.A.W   A300-600 SRM 51-40-21-001, PARA.7, PPAGE.24-50.  "MAJOR REPAIR"
